# SDR CA050224011

- Difficulty date: February 16, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech F90
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS SHUTDOWN IN FLIGHT DUE TO DECREASING ENGINE OIL PRESSURE ACCOMPANIED BY OIL ODOR IN CABIN AND INCREASING OIL AND TURBINE TEMPERATURES.  MFG WILL MONITOR THE INVESTIGATION OF THE EVENT AND WILL SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE ONCE ESTALISHED.
